# SDR CA960412015

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: T5 Harness
- Part number: 3028289
- Condition: Grounded
- Location: Elect.Terminal
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN)T5 TEMPERATURE DROPPED TO ZERO WHILE IN CRUISE. ELECTRICAL TERMINAL GROUNDED ON T5 HARNESS. HARNESS REPLACED.
